- Diclofenac sodium 100mg/day - no effect.
- Rofecoxib 12.5mg/day - seemed to work somewhat, but killed my stomach.
- Fluticasone 50mcg*4 shots/day - alleviates the running nose a lot, but still need a kleenex every 30 mins or so, and no sense of smell. This is the doc-approved thing to use.
- Prednisone 10mg/day - WORKS! At least when the weather is hot (been taking it for 6 days: 3*20mg, 3*10mg).
Prednisone makes all symphtoms dissapear most of the time. I'm already experiencing some unpleasant side effects and read it's not a nice thing to take for extended periods, so I'll gradually reduce the dosage and quit taking it.
Sinusitis is an inflammation of the mucous membranes that line the sinus cavities. Inflammation of the sinuses could be due to an allergy, an infection, or ongoing exposure to an irritant, such as pollution or smoke. Symptoms can include a headache or pressure in the area of the sinuses, achy teeth, a stuffy nose, a runny nose, postnasal drip, cough, sore throat, loss of your sense of smell, lightheadedness, constant low fever, and thick, yellow to green nasal drainage. A CT scan of the sinuses is the best way to identify sinusitis. If your symptoms are due to sinusitis, this will last as long as the inflammation continues.
The most common cause of sinusitis is an infection, especially when the mucus is green. Sinus infections can be difficult to treat since they respond slowly. When any of the openings that drain your sinuses is blocked it will take longer to clear a sinus infection. If a viral infection is the cause it
I am puzzled. I have seen my primary care and a dermatoligist. Both have told me that I have rosacea. I don't seem to think it is because I don't really have acne. It is only my nose. It gets red often and now the condition is worse with red bumps on one side of my nose. My left side of my nose is also a bit swollen and is starting to look disfigured. I also periodically have a clear runny nose. I am wondering if I have an allergy. I took tetracyline for two weeks and it did nothing. I am putting a topical ointment that the dermatoligist gave me on twice a day and it seems to be getting worse. I am not sure where to look for answers at this point, but this just won't go away. I started noticing it around the same time that I started taking synthroid for my underactive thyroid condition. Could I be allergic to synthroid? Would it only affect my nose? Could it be rosacea? I just want to get rid of it!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.